| Model Number |
IPN047595 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/22/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Qn#: (b)(4).
Event or Problem Description
Complaint from medwatch: it was reported "teleflex lma became separated during extubation.Tube removed and cuff became dislodged in patient airway.Patient had to be paralyzed, open jaw and manually remove cuff".No patient injury, harm, or desaturation reported.Patient condition unknown at time of report.
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description